Bulletin of Symbolic Logic

Barwise: infinitary logic and admissible sets

H. Jerome Keisler and Julia F. Knight

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Bull. Symbolic Logic, Volume 10, Issue 1 (2004), 4-36.

Dates
First available in Project Euclid: 26 March 2004

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1080330272

Digital Object Identifier
doi:10.2178/bsl/1080330272

Mathematical Reviews number (MathSciNet)
MR2062240

Zentralblatt MATH identifier
1080.03026

Citation

Keisler, H. Jerome; Knight, Julia F. Barwise: infinitary logic and admissible sets. Bull. Symbolic Logic 10 (2004), no. 1, 4--36. doi:10.2178/bsl/1080330272. https://projecteuclid.org/euclid.bsl/1080330272


Export citation